Maximal regularity of fully discrete finite element solutions of parabolic equations

Buyang Li, Weiwei Sun

Research output: Journal article publicationJournal articleAcademic researchpeer-review

11 Citations (Scopus)

Abstract

We establish the maximal lp-regularity for fully discrete finite element solutions of parabolic equations with time-dependent Lipschitz continuous coefficients. The analysis is based on a discrete lp(W1,q) estimate together with a duality argument and a perturbation method. Optimalorder error estimates of fully discrete finite element solutions in the norm of lp(Lq) follows immediately.
Original languageEnglish
Pages (from-to)521-542
Number of pages22
JournalSIAM Journal on Numerical Analysis
Volume55
Issue number2
DOIs
Publication statusPublished - 1 Jan 2017

Keywords

  • BDF methods
  • Discrete maximal parabolic regularity
  • Energy technique
  • Maximum-norm error analysis
  • Nonlinear parabolic equations
  • Time-dependent norms

ASJC Scopus subject areas

  • Numerical Analysis

Cite this